How do you get rid of Redness after Acne treatments???

One of the major side effects of most acne medications is redness where the piples used to be.
I have a problem with this all over my forehead, and I have no idea how to get rid of it. Can anyone help me? I used Oxy and Noxema pads to get rid of the acne, and now red spots remain.

Is there any cream I can buy to lessen the redness??

thanks!

Related Acne Archive Posts & Questions

One thought on “How do you get rid of Redness after Acne treatments???

  1. There are lightening creams that contain hydroquinone but I wouldn’t recommend them. I had a bad experience with ProActiv’s lightening cream. It actually whitened the area around the red spot so it looked like a weird bull’s eye. I’ve also read that hydroquinone absorbs through the skin and is toxic. I used to use a serum made by Linda Chae’s Organic Essentials called “Perfecting Serum” that was supposed to help “minimize the appearance of discolored skin”. It’s been discontinued though. The active ingredients in it were bearberry, Vitamin C (magnesium ascorbyl phosphate) and licorice — there might be another product around with similar ingredients. It did seem to help with evening out skin tone to a degree, but it wasn’t a miracle or anything for the red spots.

    Regular exfoliation and anything that helps stimulate new collagen growth may help speed up the process of the red spots healing, but frankly they just take some time to heal. I don’t know what’s good to take internally to help the red spots heal faster — maybe Maya knows. The good thing about red spots at least is that they’re not permanent scars — they do eventually heal over time. I’ve been using MyChelle’s Dermaceuticals and also Gloria Martel’s SkinLift light, and my skin does look better, but the red spots still take a while to go away when I’ve had a bad pimple. Sorry, I wish I had a better answer.

Comments are closed.